MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-1.5
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot aa9203f68 was reviewed and the product was produced according to product specifications.All information reasonably known as of 25 feb 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not yet returned.
 
Event or Problem Description
It was reported by the patient's mother that the feeding tube "came out without the balloon." the tube was not fully intact; the balloon had separated from the tube.Tube was inserted on (b)(6) 2020.Patient went to the hospital for replacement.No patient injury was reported.The patient's mother reports that the hospital said that the balloon would pass naturally.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.Examination of the sample revealed a radial burst of the balloon.The burst exhibited some jagged areas.An area of delamination was noted on the balloon.The complaint is confirmed as reported, however, no root cause could be determined.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY GASTROSTOMY FEEDING TUBE EXTENSION SETS WITH ENFIT CONNECTOR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9756678
Report Number9611594-2020-00033
Device Sequence Number1865940
Product Code KNT
UDI-Device Identifier10680651427004
UDI-Public10680651427004
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2021
Device Model Number8140-12-1.5
Device Catalogue NumberN/A
Device Lot NumberAA9203F68
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/02/2020
04/06/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date03/13/2020
04/09/2020
Patient Sequence Number1
Patient Age7 YR
Patient Weight26